# SDR CALA0200233

- Difficulty date: April 22, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- Aircraft time: 45,647 hours, 22,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .5 INCH CRACKS IN WEB DOUBLER AT AFT SIDE OF AFT CARGO DOOR JAMB AT STA 1212 ABOVE LONGERONS 27R-28R.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5310-03742.
